# SDR HAL97125

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Leaking Air
- Location: Nlg Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 158 - FROM LOG PAGE 128188:  NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED TO HNL.  REPLACED SCHRADER VALVE AND SEAL DUE LEAKING AIR.  RE-SERIVCED NOSE STRUT PER MM.  GEAR SWING MADE AND OPERATION OK.  (X)
